# SDR DALA2022062904524

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 95,804 hours, 43,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 R1 DOOR AFT GIRT BAR FITTING LOOSE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0002:2566-2001-02/ 003 00004 SECURED GIRT BAR FITTING REF. B757 AMM 25-66-10. (2294704)
